MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE REELX STT 4.5MM KNOTLESS ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE REELX STT 4.5MM KNOTLESS ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 3910-600-062
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while doing shoulder surgery the item got broken.The broken pieces were potentially unable to be retrieved.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: broken during surgery.Probable root cause: design: insufficient material strengh.Anchor assembly design not strong enough to withstand impaction.Anchor geometry too blunt for effective bone penetration.Application: hard bone.Excessive force.Incorrect angle of attack (too steep/shallow).No pilot hole prepared in the event of hard bone.Incorrect instrumentation used to prepare pilot hole.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
REELX STT 4.5MM KNOTLESS ANCHOR
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key18323492
Report Number0002936485-2023-01252
Device Sequence Number7026049
Product Code MBI
UDI-Device Identifier37613252592809
UDI-Public37613252592809
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K120824
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-600-062
Device Lot NumberLUCAS WOLSKI
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/16/2023
Supplement Date Received by Manufacturer11/16/2023
Initial Report FDA Received Date12/13/2023
Supplement Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown